# SDR 07FDEA00829

- Difficulty date: March 14, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N813FD
- Make and model: Airbus A310-324
- Aircraft serial: 500
- Aircraft time: 41,133 hours, 17,456 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57970100027
- Part serial: 1155
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OLD DELAMINATION REPAIR ON INBOARD FLAP RT UPPER SURFACE AT TRAILING EDGE.  REPAIR PERFORMED BY REPLACING THE EXISTING REPAIR IAW SRM 57-53-12/FIG 209 APPROVED BY EA 6-5752-103367 AND RAS/DABRE/7007093/2006 ISSUE "A".
